# SDR IPXA09557576

- Difficulty date: September 25, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 18,228 hours, 12,785 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT HAND SIDE OF RUDDER HAS DAMAGE ON T/E (EXPOSED FIBERS) 22.5 INCHES BELOW LWR STATIC WICK BASE.  REPAIRED PER SRM 51-70-05-0G.
